Alert archive / Texas / Red Flag Warnings in 2015
Red Flag Warning 6, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 5, 2015, 4:42 PM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Apr 6, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2015, 4:42 PM CDT (21:42 UTC)
- In effect from
- Apr 6, 2015, 12:00 PM CDT
- Expired
- Apr 6, 2015, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
103 WWUS84 KAMA 052142 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 442 PM CDT SUN APR 5 2015 OKZ001-002-TXZ001>003-006>008-011>013-016>018-060945- /O.UPG.KAMA.FW.A.0005.150406T1800Z-150407T0100Z/ /O.NEW.KAMA.FW.W.0006.150406T1700Z-150407T0100Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 442 PM CDT SUN APR 5 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN TWO-THIRDS OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. * TIMING...BEGINNING AT 12 PM CDT MONDAY AFTERNOON AND CONTINUING UNTIL 8 PM CDT MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ OKZ003-TXZ004-005-009-010-014-015-019-020-060945- /O.EXT.KAMA.FW.A.0005.150406T1700Z-150407T0100Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- 442 PM CDT SUN APR 5 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EASTERN THIRD OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES... * AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...7 TO 15 PERCENT. * TIMING...BEGINNING AT 12 PM CDT MONDAY AFTERNOON AND CONTINUING UNTIL 8 PM CDT MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE) NF
4 follow-up statements
479 WWUS84 KAMA 060902 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 402 AM CDT MON APR 6 2015 OKZ003-TXZ004-005-009-010-014-015-019-020-061015- /O.CAN.KAMA.FW.A.0005.150406T1700Z-150407T0100Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- 402 AM CDT MON APR 6 2015 ...FIRE WEATHER WATCH IS CANCELED FOR THE EASTERN TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELED THE FIRE WEATHER WATCH. ALTHOUGH RELATIVE HUMIDITY VALUES WILL FALL TO AROUND 10 PERCENT THIS AFTERNOON ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES...SOUTHWEST WINDS ARE EXPECTED TO STAY UNDER 20 MPH. THUS THE FIRE WEATHER WATCH HAS BEEN CANCELED. $$ OKZ001-002-TXZ001>003-006>008-011>013-016>018-062100- /O.CON.KAMA.FW.W.0006.150406T1700Z-150407T0100Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 402 AM CDT MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN TWO THIRDS OF THE TEXAS AND OKLAHOMA PANHANDLES... * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BEGIN AROUND NOON TODAY AND CONTINUE UNTIL 8 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
178 WWUS84 KAMA 061632 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1132 AM CDT MON APR 6 2015 OKZ003-TXZ004-005-009-010-014-015-019-020-070100- /O.EXA.KAMA.FW.W.0006.150406T1700Z-150407T0100Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- 1132 AM CDT MON APR 6 2015 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. * AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...5 TO 12 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BEGIN AROUND NOON TODAY AND CONTINUE UNTIL 8 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ OKZ001-002-TXZ001>003-006>008-011>013-016>018-070100- /O.CON.KAMA.FW.W.0006.150406T1700Z-150407T0100Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 1132 AM CDT MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BEGIN AROUND NOON TODAY AND CONTINUE UNTIL 8 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE) COCKRELL
609 WWUS84 KAMA 062200 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 500 PM CDT MON APR 6 2015 TXZ001-006-007-011>013-016>018-071200- /O.NEW.KAMA.FW.A.0006.150407T1700Z-150408T0100Z/ /O.NEW.KAMA.FW.A.0007.150408T1700Z-150409T0100Z/ /O.CON.KAMA.FW.W.0006.000000T0000Z-150407T0100Z/ DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- ARMSTRONG- 500 PM CDT MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. IN ADDITION...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...MOORE...OLDHAM... POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...THROUGH 8 PM THIS EVENING...SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 40 MPH. ON TUESDAY...SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED. ON WEDNESDAY...SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE ANTICIPATED. * RELATIVE HUMIDITY...THROUGH 8 PM THIS EVENING...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED. ON TUESDAY AND WEDNESDAY...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE ANTICIPATED. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED CONTINUE THROUGH 8 PM THIS EVENING...WITH CONDITIONS IMPROVING THEREAFTER. ON BOTH TUESDAY AND WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO BEGIN AROUND NOON AND END AROUND 8 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001>003-TXZ002>005-008>010-014-015-019-020-071200- /O.NEW.KAMA.FW.A.0007.150408T1700Z-150409T0100Z/ /O.CON.KAMA.FW.W.0006.000000T0000Z-150407T0100Z/ CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HUTCHINSON-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- 500 PM CDT MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA PANHANDLE AS WELL AS THE NORTH CENTRAL AND EASTERN TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA PANHANDLE AS WELL AS THE NORTH CENTRAL AND EASTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. IN ADDITION...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN TEXAS...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HUTCHINSON... ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...THROUGH 8 PM THIS EVENING...SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 40 MPH. ON WEDNESDAY...SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE ANTICIPATED. * RELATIVE HUMIDITY...THROUGH 8 PM THIS EVENING...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED. ON WEDNESDAY... MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE ANTICIPATED. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED CONTINUE THROUGH 8 PM THIS EVENING...WITH CONDITIONS IMPROVING THEREAFTER. ON WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO BEGIN AROUND NOON AND END AROUND 8 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ANDRADE FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
806 WWUS84 KAMA 070107 AAA RFWAMA URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 807 PM CDT MON APR 6 2015 TXZ001-006-007-011>013-016>018-071200- /O.EXP.KAMA.FW.W.0006.000000T0000Z-150407T0100Z/ /O.CON.KAMA.FW.A.0006.150407T1700Z-150408T0100Z/ /O.CON.KAMA.FW.A.0007.150408T1700Z-150409T0100Z/ DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- ARMSTRONG- 807 PM CDT MON APR 6 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... * AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...MOORE...OLDHAM... POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...THROUGH 8 PM THIS EVENING...SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 40 MPH. ON TUESDAY...SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED. ON WEDNESDAY... SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE ANTICIPATED. * RELATIVE HUMIDITY...THROUGH 8 PM THIS EVENING...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED. ON TUESDAY AND WEDNESDAY...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE ANTICIPATED. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED CONTINUE THROUGH 8 PM THIS EVENING...WITH CONDITIONS IMPROVING THEREAFTER. ON BOTH TUESDAY AND WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO BEGIN AROUND NOON AND END AROUND 8 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001>003-TXZ002>005-008>010-014-015-019-020-071200- /O.EXP.KAMA.FW.W.0006.000000T0000Z-150407T0100Z/ /O.CON.KAMA.FW.A.0007.150408T1700Z-150409T0100Z/ CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HUTCHINSON-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- 807 PM CDT MON APR 6 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA PANHANDLE AS WELL AS THE NORTH CENTRAL AND EASTERN TEXAS PANHANDLE... ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA PANHANDLE AS WELL AS THE NORTH CENTRAL AND EASTERN TEXAS PANHANDLE... * AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN TEXAS...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HUTCHINSON... ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...THROUGH 8 PM THIS EVENING...SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 40 MPH. ON WEDNESDAY...SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE ANTICIPATED. * RELATIVE HUMIDITY...THROUGH 8 PM THIS EVENING...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED. ON WEDNESDAY... MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE ANTICIPATED. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED CONTINUE THROUGH 8 PM THIS EVENING...WITH CONDITIONS IMPROVING THEREAFTER. ON WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO BEGIN AROUND NOON AND END AROUND 8 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ SCHNEIDER FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 4:17 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 5, 4:17 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
417 PM CDT SUN APR 5 2015
.DISCUSSION...
THE MAIN STORY FOR THE WEEK AHEAD IS STILL FIRE WEATHER
CONCERNS...WITH SEVERAL DAYS OF ELEVATED TO CRITICAL FIRE WEATHER
CONDITIONS EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. A
SHORTWAVE TROUGH MOVING INTO THE WESTERN CONUS WILL DIG SOUTHEAST AND
BRING A CLOSED LOW OVER THE CENTRAL HIGH PLAINS BY THE MIDDLE OF THE
WEEK...MARKING THE START OF A MORE UNSETTLED WEATHER PATTERN. A CHANCE
FOR SHOWERS AND THUNDERSTORMS MAY BE ON TAP FOR NEXT WEEKEND.
AN AREA OF SCATTERED SHOWERS MOVED THROUGH THE SOUTHERN TEXAS
PANHANDLE EARLIER TODAY...WITH A FEW LIGHTNING STRIKES NOTED.
WARM...DRY...AND WINDY WEATHER WILL BE THE FOCUS HOWEVER FOR THE NEXT
SEVERAL DAYS. SOUTHWESTERLY FLOW ALOFT WILL HELP TO DEVELOP THE LEE-
SIDE TROUGH AND SURFACE LOWS THROUGH THE MIDDLE OF THIS
WEEK...PUSHING THE DRYLINE INTO WESTERN OKLAHOMA EACH DAY. THE
STRONGEST WINDS WILL LIKELY OCCUR ON MONDAY AND WEDNESDAY
AFTERNOONS...THOUGH MOST DAYS WILL BE BREEZY. RELATIVE HUMIDITY WILL
CERTAINLY BE VERY LOW THIS WEEK. AFTERNOON MINIMUM RH VALUES SHOULD
DROP BELOW 10 PERCENT AREA-WIDE THROUGH THURSDAY. SEE FIRE WEATHER
SECTION BELOW FOR MORE DETAILS ON EXPECTED ELEVATED AND CRITICAL FIRE
WEATHER CONDITIONS...BUT EXTREME CAUTION IS URGED TO AVOID OUTDOOR
ACTIVITIES THAT CAUSE SPARKS OR OPEN FLAMES THIS WEEK.
THE PATTERN WILL FINALLY BREAK ON THURSDAY NIGHT...AS THE UPPER-LEVEL
SHORTWAVE TROUGH DRAGS A WEAK COLD FRONT THROUGH THE PANHANDLES
THURSDAY NIGHT INTO FRIDAY. IN ITS WAKE...LIGHTER WINDS...COOLER
TEMPERATURES...AND SLIGHTLY HIGHER HUMIDITY WILL LAST INTO THE
WEEKEND. THERE IS SOME INDICATION THAT GULF MOISTURE WILL TRY TO MAKE
A PUSH INTO THE PANHANDLES BY SATURDAY AND SUNDAY...AS ANOTHER UPPER-
LEVEL LOW DIGS FARTHER SOUTH INTO THE REGION.
NF
&&
.FIRE WEATHER...
AS MENTIONED IN THE DISCUSSION ABOVE...FIRE WEATHER CONDITIONS WILL
BE A CONCERN MOST OF THIS WEEK. AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES
WILL BE BELOW 10 PERCENT ACROSS THE WHOLE PANHANDLES THROUGH THURSDAY
AFTERNOONS...WITH THE STRENGTH OF 20 FOOT WINDS BEING THE PRIMARY
FACTOR FOR WHERE ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS
DEVELOP. ELEVATED TO BRIEFLY CRITICAL CONDITIONS WILL CONTINUE THE
REST OF THIS AFTERNOON. THEN FOR MONDAY...STRONGER WINDS SHOULD SEE A
WIDESPREAD AREA OF CRITICAL CONDITIONS DEVELOP ACROSS AT LEAST THE
WESTERN TWO-THIRDS OF THE COMBINED PANHANDLES. A RED FLAG WARNING HAS
BEEN ISSUED FOR THOSE AREAS...WITH A FIRE WEATHER WATCH IN PLACE FOR
EASTERN THIRD WHERE CONFIDENCE IS LOWER FOR SEVERAL HOURS OF
STRONGER WINDS. A WEAKER PRESSURE GRADIENT ON TUESDAY WILL ALLOW FOR
LIGHTER WINDS AND NO CONCERNS FOR CRITICAL FIRE WEATHER AT THIS TIME.
WEDNESDAY LOOKS TO BE THE WINDIEST DAY FOR MOST OF THE AREA AS THE
UPPER-LEVEL LOW APPROACHES THE REGION. CRITICAL CONDITIONS ARE LIKELY
AGAIN FOR MOST OF THE PANHANDLES WEDNESDAY. DEPENDING ON THE SPEED OF
THE NEXT COLD FRONT...PORTIONS OF THE PANHANDLES COULD STILL SEE
ELEVATED FIRE WEATHER ON THURSDAY. FIRE WEATHER PRODUCTS ARE LIKELY
TO BE ISSUED FOR VARIOUS PORTIONS OF THE PANHANDLES THIS WEEK.
NF
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 50 86 48 84 50 / 0 0 0 0 5
BEAVER OK 50 90 47 84 46 / 0 0 0 0 0
BOISE CITY OK 45 82 44 79 43 / 0 0 0 0 0
BORGER TX 53 89 53 87 52 / 0 0 0 0 0
BOYS RANCH TX 48 86 46 84 46 / 0 0 0 0 0
CANYON TX 47 85 47 83 47 / 0 0 0 0 5
CLARENDON TX 51 89 50 88 53 / 0 0 0 0 5
DALHART TX 43 84 42 82 43 / 0 0 0 0 0
GUYMON OK 45 88 45 82 44 / 0 0 0 0 0
HEREFORD TX 43 85 42 84 43 / 0 0 0 0 0
LIPSCOMB TX 54 90 51 86 51 / 0 0 0 0 0
PAMPA TX 51 87 49 86 49 / 0 0 0 0 5
SHAMROCK TX 54 91 53 89 55 / 5 0 0 0 5
WELLINGTON TX 58 93 57 91 60 / 5 0 0 5 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: COLLINGSWORTH...DONLEY...GRAY...
HEMPHILL...LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.
RED FLAG WARNING FROM NOON TO 8 PM CDT MONDAY FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...
RANDALL...SHERMAN.
OK...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: BEAVER.
RED FLAG WARNING FROM NOON TO 8 PM CDT MONDAY FOR THE FOLLOWING
ZONES: CIMARRON...TEXAS.
&&
03/06Hazardous weather outlook, Apr 5, 12:02 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 1202 PM CDT SUN APR 5 2015 OKZ001>003-TXZ001>020-052130- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1202 PM CDT SUN APR 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. NO SEVERE THUNDERSTORMS ARE NOT EXPECTED. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES THIS AFTERNOON AND EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES MONDAY THROUGH THURSDAY...DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES ON MONDAY...ACROSS THE WESTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES ON WEDNESDAY...AND ACROSS THE SOUTHERN TEXAS PANHANDLE ON THURSDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THE OKLAHOMA AND TEXAS PANHANDLES MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS THROUGH THURSDAY. COCKRELL
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:57 AM CDT | Fire Weather Watch | AMA | Beaver, Cimarron, Texas | 24 hr |
Nearby
Red Flag Warnings in Texas, 2015Red Flag Warnings in Oklahoma, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.